# SDR HEEA080544

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,925 hours
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 324473514
- Part serial: A19507
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING AT DOME WEEP HOLE. SPLIT UNIT AND INSPECTED TORQUE TUBE BORE.  FOUND TORQUE TUBE BORE COATING FLAKING OFF.  SENT MAIN BODY TO VENDOR FOR REPAIR.  REASSEMBLED UNIT AFTER REPAIR AND FOUND NO LEAKING.  UNIT TESTED SATISFACTORY.
